# SDR UALA2009120103709

- Difficulty date: December 1, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 77,090 hours, 9,443 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT 1L WALL MOUNTED EEL STRIP ADRIFT.   SECURED EEL.  LIGHT OPS NORMAL.
